# SDR IPXA2025012169709

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N : 143T5876-83 PANEL NO : 231GFF (REPAIR) REQUEST PERFORM MAIN DECK CARGO FLOOR PANEL OK TO INSTALL CHECK.  P/N:143T5876-83, PANEL NO. 231GFF OPEN
